# SDR COMA2011100250073

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 25,648 hours, 21,560 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE CVG-MSP RECEIVED A "NO STARTER CUT-OUT" MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO MSN.  FLIGHT LANDED WITHOUT INCIDENT.  CLEANED THE LT ELECTRICAL CONNECTORS FOR THE STARTER AND START VLAVE.  PERFORMED 2 ENGINE STARTS WITH NO FURTHER DEFECTS NOTED.
